# SDR CA150407003

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,313 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Part number: NAS5625R10
- Condition: Damaged
- Location: Aft Cargo Door
- Part time: 5,875 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAM FOLLOWER NEEDLE BEARING LOCATED AT THE AFT BAGGAGE DOOR, AFT LATCH IS DAMAGED.  REPLACED IAW APPLICABLE REF AC HOURS: 5875, AC CYCLES: 4861.
